# SDR SWAA2023092597149

- Difficulty date: September 5, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE BAFFLE BETWEEN STA 500G AND STA 500H CRACKED.<[01] REMOVED BAFFLE LOCATED AND DRILLED HOLES FOR NEW BAFFLE PER SRM 51-40-02 AND SRM 51-40-05.;[02] RII: VERIFIED CORRECTIVE ACTION #1
